Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Measurability properties of spectra


Authors: S. Levi and Z. Slodkowski
Journal: Proc. Amer. Math. Soc. 98 (1986), 225-231
MSC: Primary 46H05; Secondary 54H05
MathSciNet review: 854024
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study Borel measurability of the spectrum in topological algebras. We give some equivalences of the various properties, show that the spectrum in a Banach algebra is continuous on a dense $ {G_\delta }$, and prove that in a Polish algebra the set of invertible elements is an $ {F_{\sigma \delta }}$ and the inverse mapping is a Borel function of the second class.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46H05, 54H05

Retrieve articles in all journals with MSC: 46H05, 54H05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0854024-3
PII: S 0002-9939(1986)0854024-3
Article copyright: © Copyright 1986 American Mathematical Society